MathSciNet Relay Station
MathSciNet bibliographic data
MR450333 16A64 (16A46 18F20)
Goldston, Beth; Mewborn, A. C. A structure sheaf for a noncommutative Noetherian ring. Bull. Amer. Math. Soc. 81 (1975), no. 5, 944–946.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement